ophthalmologist-icon
Vision problem
Since 1 month I am using steriods for ulcerative colitis, recently I suffering with vision problems.What can I do ,please help me.Thanks
134 Views v

Answers (3)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Vaibhev Mittal
Ophthalmologist/ Eye Surgeon 9 yrs exp Visakhapatnam

Free 3 day follow up

Chat Now
Hello Thee are many causes for blurred vision Kindly consult local opthalmologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now
Hello. What exact vision problem do you have ?? Because it may not be related to ulcerative colitis.. There are so many vision problems like refractive error , glaucoma, cataract, problems with eyelid , conjunctivitis , dacrocystitis and many more ... Consult opthalmologist for complete examination ...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Amarjeet
Ophthalmologist 12 yrs exp Vadodara
warm regards There are various ocular complication of systemic steroids. Important ones being refractive errors, cataract, glaucoma & central serous retinopathy. As you have used steroids only for 1 month, most likely are refractive errors, cataract or central serous retinopathy. Consult your ophthalmologist & then get back to me.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.